Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Is there any correlation between my MRI findings and sharp pain in lower abdomen?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I have been having sharp pain in my lower right abdomen and flank for 4 weeks. My MRI results show an 8mm cyst on my right adrenal gland and a 7 mm cyst on my right kidney. My doctor (who i rarely see) insisted that there was nothing there to cause me this pain, that it was "all in my head" and to "go see a psychiatrist." I find it incredibly coincidental that all of the abnormalities are in the area I am having pain. My question is, could there be any correlation between the MRI findings and the pain I have been experiencing, or is it time to check into the Funny Farm?
Posted Sat, 18 Jan 2014 in General Health
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer: Follows. Detailed Answer: Dear sir, Thank you for posting your query on XXXXXXX Well looking into the query I will like to tell you that it is very unlikely that the cysts in your abdomen will lead to this . Unless there is a rupture , haemorrhage inside the cyst or it is compressing some structure it is very unlikely that it will lead to pain . Your treating doctor remains the best judge as he has examined you , I will advise you to follow his advise . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor